![]() |
Volumn 61, Issue 1, 2000, Pages 273-292
|
Hyperbolic systems with supercharacteristic relaxations and roll waves
|
Author keywords
Burgers equation; Discrete velocity kinetic models; Hyperbolic systems of conservation laws; Relaxation approximations; Shallow water equations; Supercharacteristic condition
|
Indexed keywords
APPROXIMATION THEORY;
BOUNDARY CONDITIONS;
KINETIC THEORY;
PERTURBATION TECHNIQUES;
PROBLEM SOLVING;
RELAXATION PROCESSES;
VISCOSITY;
BURGERS EQUATION;
DISCRETE VELOCITY KINETIC MODELS;
HYPERBOLIC SYSTEMS;
ROLL WAVES;
SHALLOW WATER EQUATIONS;
SUPERCHARACTERISTIC RELAXATIONS;
LINEAR EQUATIONS;
|
EID: 0034450588
PISSN: 00361399
EISSN: None
Source Type: Journal
DOI: 10.1137/S0036139999350780 Document Type: Article |
Times cited : (27)
|
References (41)
|